MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) +3MM

LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) +3MM
Model Number 1360.50.815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of the device removed during this revision surgery, no pre-existing anomaly was found in the items manufactured with the lot number 22at1yh.Since the correct sterilization number is unknown, we checked the documentation of all the sterilization numbers linked to the lot 22at1yh, without finding any pre-existing anomaly.The manufacturer will submit a final mdr as soon as the investigation is complete.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to stiff shoulder.Previous surgery date unknown.The following component was removed and replaced by a new one: - smr reverse liner + 3 mm (part code 1360.50.815, lot number 22at1yh, sterilization unknown).The patient is a female, date of birth (b)(6) 1955.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINERS 36MM (UHMWPE) +3MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23389241
Report Number3008021110-2025-00135
Device Sequence Number21340691
Product Code PHX
UDI-Device Identifier08033390080620
UDI-Public08033390080620
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1360.50.815
Device Lot Number22AT1YH
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown